| Model Number |
SC-8336-70 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri.Upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 527772, udi: (b)(4).
Event or Problem Description
It was reported that the spinal cord stimulator (scs) paddle lead of the patient had migrated.The patient underwent a scs revision procedure and was doing well postoperatively.No further information has been obtained.
Event or Problem Description
It was reported that the spinal cord stimulator (scs) paddle lead of the patient had migrated.The patient underwent a scs revision procedure and was doing well postoperatively.No further information has been obtained.Additional information was received that the patient also experienced inadequate stimulation.It was also noted that imaging was done to confirm the scs paddle lead migration.The implantable pulse generator (ipg) was electively replaced by the physician due to the in-depth nature of the procedure.The explanted devices were kept by the facility.